# SDR ASAA0752014

- Difficulty date: September 1, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N546AS
- Make and model: Boeing 737890
- Aircraft serial: 30022
- Aircraft time: 11,500 hours, 3,184 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 113A91602
- Condition: Damaged
- Location: Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD FLAP FAIRING HAS LIGHTNING STRIKE DAMAGE TO AFT FRAME AFT SIDE LT.  REPAIRED IAW EA5750 02386.
